# SDR HALA2023042800021

- Difficulty date: April 26, 2023
- Submitted: April 29, 2023
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 32,283 hours, 75,322 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E105-C10453-TER. REPAIR - AFT CARGO DOOR EXTERNAL SURFACE CLUSTERED DENTS
